MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML

MEDLINE INDUSTRIES INC. MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Model Number DYND11756
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2020 while removing a silicone elastomer coated latex foley cather from a (b)(6) female patient with neurogenic bladder the catheter broke into pieces.The reporter states, the catheter had been in place for three weeks prior to removal and had been inflated with 10 ml of sterile saline at time of insertion.Reporter states, there was bleeding at the site, but no serious injury noted.Reporter states, supervisor was contacted immediately.A new foley catheter was subsequently re-inserted without reported issue.The end user is currently "doing well, with no new issues at this time." the sample is not available for return and evaluation.Therefore, a root cause cannot be determined.No further information is available.Due to the reported incident and in abundance of caution this medwatch is being filed.If additional relevant information becomes available, this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that a silicone elastomer coated latex foley catheter broke into pieces upon removal.A new catheter was inserted.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,16FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10532600
Report Number1417592-2020-00096
Device Sequence Number2562231
Product Code EZL
UDI-Device Identifier10080196726523
UDI-Public10080196726523
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11756
Device Catalogue NumberDYND11756H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight44